Siberian Mathematical Journal

, Volume 37, Issue 5, pp 997–999 | Cite as

On regular Terwilliger graphs with μ=2

  • A. A. Makhnëv
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. E. Brouwer, A. M. Cohen, and A. Neumaier, Distance-Regular Graphs, Springer, Berlin etc. (1989).Google Scholar
  2. 2.
    J. I. Hall, “Locally Petersen graphs,” J. Graph Theory Ser. A,4, No. 2, 173–187 (1980).Google Scholar
  3. 3.
    P. Terwilliger, “Distance-regular graphs with girth 3 or 4. I,” J. Combin. Theory Ser. B,39, No. 3, 265–281 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • A. A. Makhnëv
    • 1
  1. 1.Ekaterinburg

Personalised recommendations